Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

57 Publikationen

2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
Ferrari, G.: On an integral equation for the free boundary of stochastic, irreversible investment problems. Working Papers. Institute of Mathematical Economics, 471. Center for Mathematical Economics, Bielefeld (2012).
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489433
Liu, D., Yan, J., Cen, K.: On the treatment of non-optimal regularization parameter influence on temperature distribution reconstruction accuracy in participating medium. International Journal of Heat and Mass Transfer. 55, 1553-1560 (2012).
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454846
Barbu, V., Röckner, M., Russo, F.: Probabilistic representation for solutions of an irregular porous media type equation: the degenerate case. Probability Theory and Related Fields. 151, 1-43 (2011).
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2440773
Beznea, L., Röckner, M.: From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces. Bulletin des Sciences Mathématiques. 135, 844-870 (2011).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794071
Blanchard, P., Röckner, M., Russo, F.: Probabilistic representation for solutions of an irregular porous media type equation. The Annals of Probability. 38, 1870-1900 (2010).
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2303016
Steg, J.-H.: On singular control games : with applications to capital accumulation. Bielefeld University, Bielefeld (Germany) (2010).
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1936788
Kaiser, A., Schenck, W., Möller, R.: Coupled Singular Value Decomposition of a Cross Covariance Matrix. International Journal of Neural Systems. 20, 293-318 (2010).
PUB | DOI | WoS | PubMed | Europe PMC
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Bogachev, V.I., Da Prato, G., Röckner, M.: Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces. Journal of Functional Analysis. 256, 1269-1298 (2009).
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605208
Krylov, N.V., Röckner, M.: Strong solutions of stochastic equations with singular time dependent drift. Probability Theory and Related Fields. 131, 154-196 (2005).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607625
Kondratiev, Y., Konstantinov, A.Y., Röckner, M.: Uniqueness of diffusion generators for two types of particle systems with singular interactions. JOURNAL OF FUNCTIONAL ANALYSIS. 212, 357-372 (2004).
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
Bogachev, V.I., Krylov, N.V., Röckner, M.: On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations . 26, 2037-2080 (2001).
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619077
Beyn, W.-J., Schropp, J.: Runge-Kutta discretizations of singularly perturbed gradient equations. BIT Numerical Mathematics. 40, 415-433 (2000).
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
Götze, F., Prokhorov, Y.V., Ulyanov, V.V.: On smooth behavior of probability distributions under polynomial mappings. THEORY OF PROBABILITY AND ITS APPLICATIONS. 42, 28-38 (1998).
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784248
Beyn, W.-J.: Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point. IMA Journal of Numerical Analysis. 14, 381-410 (1994).
PUB | PDF | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774986
Elsner, L., He, C.: An algorithm for computing the distance to uncontrollability. Systems & Control Letters. 17, 453-464 (1991).
PUB | PDF | DOI | WoS
 
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776212
Watkins, D.S., Elsner, L.: Self-equivalent flows associated with the singular value decomposition. SIAM Journal on matrix analysis and applications. 10, 244-258 (1989).
PUB | PDF | DOI | WoS
 
1983 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784268
Beyn, W.-J.: Defining equations for singular solutions and numerical applications. In: Küpper, T., Mittelmann, H.D., and Weber, H. (eds.) Numerical methods for bifurcation problems: proceedings of the conference at the University of Dortmund, August 22 - 26, 1983. International series of numerical mathematics. 70, p. 42-56. Birkhäuser, Basel [u.a.] (1983).
PUB | PDF
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung